Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Oct 13, 2021, 9:10 AM CDT for Haskell County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2021, 9:10 AM CDT (14:10 UTC)
- Expired
- Oct 13, 2021, 10:00 AM CDT
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Hail
- 0.00 in
- Wind
- 50
County Haskell County, OK
The radar
The Western Arkansas radar (KSRX), 85 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.2 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 722 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 440 m²/s²
- 0-3 km storm-relative helicity
- 590 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
669
WWUS84 KTSA 131410
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
910 AM CDT Wed Oct 13 2021
OKZ070>074-131500-
Haskell OK-Pittsburg OK-Muskogee OK-Sequoyah OK-McIntosh OK-
910 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of Haskell, east central
McIntosh, western Sequoyah, northeastern Pittsburg and southeastern
Muskogee Counties through 1000 AM CDT...
At 910 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles east of Lake Eufaula State Park to 4
miles west of Enterprise to near Blocker. Movement was east at 50
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Sallisaw... Stigler...
Warner... Vian...
Quinton... Gore...
Porum... Webbers Falls...
Whitefield... Kinta...
Tamaha... Briartown...
Blocker... Enterprise...
Kanima... Box...
Mc Key... Featherston...
Lewisville...
This includes Interstate 40 in Oklahoma between mile markers 273 and
302.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3522 9552 3539 9558 3561 9492 3539 9483
3512 9506 3504 9562
TIME...MOT...LOC 1410Z 250DEG 43KT 3538 9553 3523 9546 3507 9559
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$
LacyWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Oct 13, 6:53 AM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Oct 13, 6:53 AM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
653 AM CDT Wed Oct 13 2021
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Line of convection will continue to spread across the CWA this
morning with an expected weakening state through the morning
hours. Ahead of the convection...gusty southerly winds and
continuing varying ceilings between MVFR and VFR are forecast
over the CWA into the afternoon hours. Behind the convective
line...across Northeast Oklahoma...ceilings look to become mainly
VFR through the afternoon hours with majority of the precip
remaining across parts of Southeast Oklahoma and Northwest
Arkansas. Southerly winds this afternoon look to weaken some this
afternoon as well. This evening and tonight...increasing showers
and possible thunderstorms are forecast across Southeast Oklahoma
and Northwest Arkansas with lesser chances across Northeast
Oklahoma. VFR ceilings look to also spread back over the CWA
overnight tonight with the increasing precip chances.
&&
.PREV DISCUSSION... /Issued 259 AM CDT Wed Oct 13 2021/
DISCUSSION...
A line of thunderstorms stretches from central KS into
northern/western OK early this morning, tracking east around 30-40
mph. While the HREF mean depicts diminishing instability,
effective bulk shear around 40-50 kts should help maintain
organized storms with strong/severe wind gusts possible into the
early morning hours across northeast OK. This activity should
continue to slowly weaken later this morning and into the
afternoon as it shifts farther east in southeast OK/northwest AR.
Deep-layered southwesterly flow ahead of the strong upper cyclone
lifting into the Plains will draw deep moisture and the remains
of Pamela across TX and into southeast OK/western AR later today
through Thursday. Large scale ascent in association with the
entrance region of a 100+ kt upper level jet will favor a broad
band of convection stretching from central TX into MO. With PWATs
running at or above 2", anticipate efficient rainfall rates and
possible flooding issues primarily tonight into Thursday. Rainfall
totals of 2-3" appear likely across southeast OK, with locally
higher amounts of 4-5" possible. Plan on leaving the Flash Flood
Watch as is for now, but it may need to be extended farther
northeast into parts of northwest AR with later forecasts.
The heavy rainfall axis will shift slowly east of the area
Thursday night, although will likely see another shot of
showers/storms on Friday as a strong cold front sweeps through the
region. Dry and more fall-like weather is forecast for the weekend
and into early next week, with highs generally in the 70s and lows
in the 40s.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 81 62 79 54 / 90 50 60 60
FSM 83 68 78 64 / 80 90 90 50
MLC 80 62 77 57 / 90 90 80 40
BVO 79 58 76 51 / 90 30 40 60
FYV 79 61 74 56 / 80 90 90 60
BYV 79 63 73 59 / 70 90 90 70
MKO 79 63 75 56 / 90 80 80 60
MIO 79 60 73 53 / 90 60 70 70
F10 81 63 78 54 / 100 80 70 50
HHW 80 66 77 63 / 80 90 80 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch from this evening through Thursday evening for
OKZ049-053-073>076.
AR...None.
&&
AVIATION.....20Hazardous weather outlook, Oct 13, 7:48 AM CDT, 1 hour 22 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
748 AM CDT Wed Oct 13 2021
ARZ001-002-010-011-019-020-029-OKZ049-053>076-140945-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
748 AM CDT Wed Oct 13 2021
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO
RISK...Limited.
AREA...Eastern Oklahoma...mainly west of Highway 69
ONSET...This morning.
SEVERE THUNDERSTORM.
RISK...Limited.
AREA...Mainly northeast Oklahoma.
ONSET...Ongoing.
FLASH FLOOD.
RISK...Limited.
AREA...Northeast Oklahoma and southeast Oklahoma.
ONSET...This morning across northeast Oklahoma and overnight
for southeast Oklahoma.
HEAVY RAIN.
RISK...Limited.
AREA...Northeast Oklahoma and southeast Oklahoma.
ONSET...This morning across northeast Oklahoma and overnight
for southeast Oklahoma.
DISCUSSION...
A line of strong to severe thunderstorms will move into parts
of northeast Oklahoma early this morning. Isolated damaging
winds gusts will be the primary severe weather threat, mainly across
areas northwest of I-44. A brief, isolated tornado will also be
possible this morning for locations west of highway 69 in eastern
Oklahoma. Locally heavy rainfall will be possible as well. This
activity should slowly weaken during the morning hours as it tracks
east, although a few strong wind gusts will remain possible.
Additional showers and thunderstorms are expected to spread
across southeast and far eastern Oklahoma this evening and
eventually into western Arkansas overnight. Locally heavy rainfall
will be possible, especially across southeast Oklahoma.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Thunderstorm Potential.
FRIDAY...Thunderstorm Potential...High Wind Potential.
SATURDAY through TUESDAY...No Hazards.
EXTENDED DISCUSSION...
Periods of locally heavy rainfall are expected through Thursday
across southeast Oklahoma and western Arkansas as the remnants
of a tropical system overspread the region. A Flash Flood Watch
remains in effect for southeast Oklahoma through Thursday, and
the watch may eventually be expanded into northwest Arkansas.
Please monitor the latest forecasts for updates.
A strong cold front Thursday night into Friday may bring more
showers and storms to the region, but instability and moisture
will be more limited by this time. Strong winds can be expected
behind this front. Dry and cooler weather is forecast for the
weekend.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Oct 13, 8:08 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
808 AM CDT Wed Oct 13 2021
OKZ061-062-067-131400-
Rogers OK-Mayes OK-Wagoner OK-
808 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of southern Rogers,
Mayes and northern Wagoner Counties through 900 AM CDT...
At 808 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles northeast of Claremore to near Oneta.
Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Broken Arrow... Claremore...
Wagoner... Pryor...
Coweta... Pryor Creek...
Verdigris... Chouteau...
Inola... Salina...
Adair... Foyil...
Hoot Owl... Sportsmen Acres Community...
Taiwah... Tiawah...
Oneta... Strang...
Mazie... Snowdale State Park...
This includes Interstate 44 between mile markers 240 and 264.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3597 9529 3598 9576 3609 9576 3643 9561
3645 9508
TIME...MOT...LOC 1308Z 269DEG 27KT 3637 9557 3604 9572
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
LacySpecial weather statement, Oct 13, 8:18 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
818 AM CDT Wed Oct 13 2021
OKZ057-058-061>063-131400-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Mayes OK-
818 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of Craig, northeastern
Rogers, northwestern Delaware, Ottawa and northern Mayes Counties
through 900 AM CDT...
At 818 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Picher to 6 miles east of Foyil. Movement
was east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Miami... Vinita...
Baxter Springs... Jay...
Grove... Commerce...
Chelsea... Fairland...
Afton... Quapaw...
Langley... Adair...
Welch... Bernice...
Ketchum... Bluejacket...
Wyandotte... Disney...
Big Cabin... Treece...
This includes Interstate 44 between mile markers 265 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3667 9462 3644 9477 3644 9553 3700 9507
3700 9462
TIME...MOT...LOC 1318Z 254DEG 30KT 3698 9486 3643 9540
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
LacySpecial weather statement, Oct 13, 8:42 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
842 AM CDT Wed Oct 13 2021
OKZ062-066>068-070-071-131430-
Muskogee OK-Okmulgee OK-Cherokee OK-Mayes OK-Wagoner OK-McIntosh OK-
842 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of northern McIntosh,
southwestern Mayes, eastern Wagoner, western Cherokee, Muskogee and
east central Okmulgee Counties through 930 AM CDT...
At 841 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles southeast of Inola to 5 miles northwest
of Stidham. Movement was east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Muskogee... Wagoner...
Fort Gibson... Checotah...
Warner... Okay...
Hulbert... Porter...
Oktaha... Braggs...
Taft... Boynton...
Council Hill... Rentiesville...
Tullahassee... Peggs...
Keefeton... Sequoyah State Park...
Wainwright... Summit...
This includes Interstate 40 in Oklahoma between mile markers 247 and
278.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3616 9491 3541 9530 3539 9586 3607 9551
3608 9544 3613 9544
TIME...MOT...LOC 1341Z 269DEG 29KT 3606 9544 3541 9577
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
LacySpecial weather statement, Oct 13, 8:48 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
848 AM CDT Wed Oct 13 2021
OKZ057-062-063-131430-
Craig OK-Delaware OK-Mayes OK-
848 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of southeastern Craig,
western Delaware and central Mayes Counties through 930 AM CDT...
At 847 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Adair to near Chouteau. Movement was east at
35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Pryor... Pryor Creek...
Grove... Chouteau...
Locust Grove... Salina...
Langley... Adair...
Bernice... Ketchum...
Spavinaw... Disney...
Pensacola... Hoot Owl...
Cherokee State Park... Rose...
Spavinaw State Park... Cleora...
Chloeta... Sportsmen Acres Community...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3665 9480 3623 9491 3615 9538 3649 9528
3658 9501 3655 9501 3658 9500
TIME...MOT...LOC 1347Z 254DEG 29KT 3642 9525 3618 9531
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
LacySpecial weather statement, Oct 13, 8:52 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
852 AM CDT Wed Oct 13 2021
OKZ070-071-073-074-131415-
Haskell OK-Pittsburg OK-Muskogee OK-McIntosh OK-
852 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of west central Haskell,
central McIntosh, northeastern Pittsburg and south central Muskogee
Counties through 915 AM CDT...
At 852 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles south of Stidham to near Canadian to 5
miles southwest of Crowder. Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Eufaula... Quinton...
Crowder... Canadian...
Stidham... Arrowhead State Park...
Enterprise... Blocker...
Vivian... Featherston...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3514 9575 3536 9578 3545 9529 3527 9526
3507 9539 3501 9586
TIME...MOT...LOC 1352Z 248DEG 43KT 3533 9570 3517 9567 3507 9574
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
LacySpecial weather statement, Oct 13, 9:10 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
910 AM CDT Wed Oct 13 2021
OKZ070>074-131500-
Haskell OK-Pittsburg OK-Muskogee OK-Sequoyah OK-McIntosh OK-
910 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of Haskell, east central
McIntosh, western Sequoyah, northeastern Pittsburg and southeastern
Muskogee Counties through 1000 AM CDT...
At 910 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles east of Lake Eufaula State Park to 4
miles west of Enterprise to near Blocker. Movement was east at 50
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Sallisaw... Stigler...
Warner... Vian...
Quinton... Gore...
Porum... Webbers Falls...
Whitefield... Kinta...
Tamaha... Briartown...
Blocker... Enterprise...
Kanima... Box...
Mc Key... Featherston...
Lewisville...
This includes Interstate 40 in Oklahoma between mile markers 273 and
302.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3522 9552 3539 9558 3561 9492 3539 9483
3512 9506 3504 9562
TIME...MOT...LOC 1410Z 250DEG 43KT 3538 9553 3523 9546 3507 9559
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
LacyThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 4:48 AM CDT | Special Weather Statement | TSA | Osage | 42 min |
| Oct 13, 5:27 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 48 min |
| Oct 13, 6:03 AM CDT | Special Weather Statement | TSA | Creek, Osage, Washington | 42 min |
| Oct 13, 6:39 AM CDT | Special Weather Statement | TSA | Creek, Nowata, Tulsa, Washington | 66 min |
| Oct 13, 6:48 AM CDT | Special Weather Statement | TSA | Okfuskee | 57 min |
| Oct 13, 7:29 AM CDT | Special Weather Statement | TSA | Craig | 46 min |
| Oct 13, 7:34 AM CDT | Special Weather Statement | TSA | Okmulgee, Rogers, Tulsa | 41 min |
| Oct 13, 8:08 AM CDT | Special Weather Statement | TSA | Mayes, Rogers | 52 min |
| Oct 13, 8:15 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 45 min |
| Oct 13, 8:18 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 42 min |
| Oct 13, 8:42 AM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 48 min |
| Oct 13, 8:48 AM CDT | Special Weather Statement | TSA | Mayes | 42 min |
| Oct 13, 8:52 AM CDT | Special Weather Statement | TSA | McIntosh | 23 min |
| Oct 13, 9:17 AM CDT | Special Weather Statement | TSA | Cherokee | 28 min |
| Oct 13, 9:21 AM CDT | Special Weather Statement | TSA | Cherokee, Delaware | 24 min |
| Oct 13, 9:39 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 13 min |
| Oct 13, 9:46 AM CDT | Special Weather Statement | TSA | Adair | 44 min |
| Oct 13, 9:49 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 41 min |
| Oct 13, 10:22 AM CDT | Special Weather Statement | TSA | Sequoyah | 38 min |
| Oct 13, 3:39 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 66 min |
| Oct 13, 4:19 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Pushmataha | 3 hr |
| Oct 13, 4:22 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 32 min |
| Oct 13, 4:51 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 39 min |
| Oct 13, 4:57 PM CDT | Special Weather Statement | TSA | Pushmataha | 63 min |
| Oct 13, 5:45 PM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, Sequoyah | 3 hr |
| Oct 13, 5:24 PM CDT | Special Weather Statement | TSA | Sebastian | 51 min |
| Oct 13, 6:01 PM CDT | Tornado Warning | TSA | Franklin, Sebastian | 44 min |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.